advertisement
Question
Posted by: David | 2009/07/09

Roaccutane

I' m a 21 year old male. Went to a dermatologist cause I often got got pimples etc etc..but my skin wasn' t bad. I now take a small dose of 20mg roaccutane three times a week. My worry is that i' ve heard it can cause hair loss. Should I be worried or is my dose low enough not to cause side effects?

Thanks
Kind Regards
David

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi David
One should not use Roaccutane constantly long term, it can give side effects like hair loss and liver problems. We usually give it it courses of 3-4 months and then break with the treatment.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement